# SDR DHL2001727623

- Difficulty date: August 19, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- Aircraft serial: 20204
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON "C" CHECK DISCREPANCY------- NR 3 ENGINE LOWER COWLING , O/B SIDE, OUTER SKIN CRACKED/ BENT AROUND 3RD U-BOLT CUT-OUT.
